Taiwanese Journal of Mathematics

LOCAL AUTOMORPHISMS OF OPERATOR ALGEBRAS

Jung-Hui Liu and Ngai-Ching Wong

Full-text: Open access

Abstract

A not necessarily continuous, linear or multiplicative function $\theta$ from an algebra $\mathcal A$ into itself is called a local automorphism if $\theta$ agrees with an automorphism of $\mathcal A$ at each point in $\mathcal A$. In this paper, we study the question when a local automorphism of a $C$*-algebra, or a W*-algebra, is an automorphism.

Article information

Source
Taiwanese J. Math., Volume 11, Number 3 (2007), 611-619.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404747

Digital Object Identifier
doi:10.11650/twjm/1500404747

Mathematical Reviews number (MathSciNet)
MR2340153

Zentralblatt MATH identifier
1147.46038

Subjects
Primary: 46L40: Automorphisms 47B49: Transformers, preservers (operators on spaces of operators) 47L10: Algebras of operators on Banach spaces and other topological linear spaces

Keywords
local automorphisms operator algebras Jordan homomorphisms

Citation

Liu, Jung-Hui; Wong, Ngai-Ching. LOCAL AUTOMORPHISMS OF OPERATOR ALGEBRAS. Taiwanese J. Math. 11 (2007), no. 3, 611--619. doi:10.11650/twjm/1500404747. https://projecteuclid.org/euclid.twjm/1500404747


Export citation